# SDR 2004UALA00123

- Difficulty date: February 15, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 53,033 hours, 6,003 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE UNDERSIDE OF THE FLOORBEAM LOCATED AT STA 1100 FROM LBL 17 TO LBL 30.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR STRAP.
